# SDR GTIA2025051238910

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 24,942 hours, 11,307 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164908501
- Condition: Inoperative
- Location: Flight Deck
- Part time: 24,936 hours, 11,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH PILOTS COULD DETECT AN ELECTRICAL SMELL INTERMITTENTLY IN THE COCKPIT. HEARD LOUD HUMMING AND SHORT SOUND OF FAN STRIKING SHROUD-FOUND RUMBLING NOISE IN THE COCPIT.PERFORMED TSM 21-26-00-810-837-A.R/R  FAN BLEWER 20HQ OPS CHECK GOOD NO DEFECT NOTED A.A/C OK TO CONTIENUE SERVICED.
